# SDR DALA2022101206580

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 73,091 hours, 27,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 WORKING AA 3352-01042-01F AND FOUND 1L,2L,4L,1R,2R,4R, AND OVERWING LH AND RH 1 AND 2 NOT IN COFIGURATION. CORRECTIVE ACTION: R/R EXIT ROW IDENTIFIERS REF B757 AMM 33-51 AND WORK CARD. (2447067)
